Tylenol® Regular Strength Pain Reliever Liquid Gels.Acetaminophen.Fever reducer.*Liquid-filled capsules. Do not take more than directed (see overdose warning).Adults and children 12 years and over :Take 2 capsules every 4 to 6 hours while symptoms last.Do not take more than 10 capsules in 24 hours, unless directed by a doctor.Do not use for more than 10 days unless directed by a doctor.Children 6-11 years:Take 1 capsule every 4 to 6 hours while symptoms last.Do not take more than 5 capsules in 24 hours.Do not use for more than 5 days unless directed by a doctor.Children under 6 years:Ask a doctor.Other information:Each capsule contains: potassium 25mg.Store between 20-25 degrees C (68-77 degrees F). Avoid high humidity. Protect from light.Do not use if carton is opened or if foil inner seal imprinted with "Tylenol" is broken or missing.

 

 

  • 90-ct or 20-ct of Tylenol Regular Strength Liquid Gels with acetaminophen for effective pain relief
  • Liquid-filled capsules provide temporary relief of minor aches and pains and help reduce fever
  • Each liquid gel contains 325 mg of acetaminophen, an effective pain relief ingredient
  • Can be used to help relieve minor aches and pain symptoms including headache, backache, toothache and cramps
  • Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
  • When used as directed, this pain reliever has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Get relief from your aches and pains with Tylenol, the #1 doctor recommended brand for pain relief

 

Indications:

Health Concern: Fever Headache Body Aches & Pains

 

Ingredients:

Inactive Ingredients: Ascorbyl Palmitate; Caprylic/Capric Triglycerides; dl-Alpha-Tocopherol; FD&C Red No. 40; Gelatin; Glycerin; Lecithin; Medium Chain Triglycerides; Mono-Diglycerides; Oleic Acid; Phosphatidylcholines (Soya); Polyethylene Glycol; Polyvinyl Acetate Phthalate; Potassium Acetate; Povidone; Propylene Glycol; Purified Water; Sorbitol Sorbitan Solution; Titanium Dioxide; Each Capsule Contains: Potassium 25 mg

 

Ingredients: Active ingredient (in each capsule) Acetaminophen 325 mg (Pain reliever/fever reducer) Inactive ingredients Ascorbyl palmitate, caprylic/capric triglycerides, dl-a-tocopherol, FD&C red no. 40, gelatin, glycerin, lecithin, medium chain triglycerides, mono-diglycerides, oleic acid, phosphatidylcholines (soya), polyethylene glycol, polyvinyl acetate phthalate, potassium acetate, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide

Active Ingredients: Acetaminophen 325...Pain reliever/fever reducer

Active Ingredient Name: Acetaminophen

 

Directions:

Instructions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 capsules every 4 to 6 hours while symptoms last Do not take more than 10 capsules in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctor Children 6 years to Under 12 years: Take 1 capsule every 4 to 6 hours while symptoms last Do not take more than 5 capsules in 24 hours Do not use for more than 5 days unless directed by a doctor Children under 6 years: ask a doctor Other information Each capsule contains: potassium 25 mg Store between 20-25°C (68-77°F). Avoid high humidity.

Tylenol Regular Strength Liquid Gels 325mg

$6.00Price
Size

    65 Central Ave

    Albany, NY 12206

    (518) 621-7748

    ©2019 by Central Ave Pharmacy. Proudly created with Wix.com